MAUDE Adverse Event Report: ICU Medical Costa Rica Ltd. Primary PLUM Set, CLAVE Secondary Port, CLAVE Y-Site, Secure Lock, 103 Inch; Set, administration, intravascular

ICU Medical Costa Rica Ltd. Primary PLUM Set, CLAVE Secondary Port, CLAVE Y-Site, Secure Lock, 103 Inch; Set, administration, intravascular
Catalog Number 14687-28
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event involved primary plum set, clave secondary port, clave y-site, secure lock, 103 inch.It was reported that there seemed to be a hair or eyelash floating in the solution, which was supposed to be sterile.It occurred upon drawing up saline into the drip chamber, the floating feather like thing floated within the chamber (not present within the saline).There was patient involvement (but the nurse saw the feather and reported the fault before the patient was affected) and no harm.
 
Additional Manufacturer Narrative
The device has been received for evaluation; however, investigation is not yet complete.E1 - (b)(6).

Brand Name
Primary PLUM Set, CLAVE Secondary Port, CLAVE Y-Site, Secure Lock, 103 Inch
Common Device Name
Set, administration, intravascular
Manufacturer (Section D)
ICU Medical Costa Rica Ltd.
zona franca global
la aurora heredia NA
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50729546
Report Number9615050-2026-01180
Device Sequence Number10662302
Product Code FPA
UDI-Device Identifier10887787005650
UDI-Public(01)10887787005650
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number14687-28
Device Lot Number290301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown